Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Pain (1994)
Date of Event
04/03/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented to the physician with pain at the ipg site after weight loss.Physician brought the patient into the operating room, removed the ipg, capped the stimulation and sensing lead, and closed the site.